# SDR DALA2020120103932

- Difficulty date: December 1, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 32-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y1556 LOCATED BETWEEN FRAME 32 TO FRAME 34 IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1556 LOCATED BETWEEN FR 32 TO FR 34 IN PASSENGER CREW, AS PER SRM AND DWG.
